# SDR ASAA9980168

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Rough
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 419 - AFTER ARRIVAL, CREW REPORTED THE L2 DOOR WOULD NOT OPEN.  FOUND EXTERIOR HANDLE CATCHING ON DOOR STRUCTURE.  REMOVED BURR FROM HANDLE AND SMOOTHED AREA AND OPERATED NORMALLY.  (X)
